# SDR SWAA040186

- Difficulty date: January 20, 2004
- Submitted: January 23, 2004
- Operation: Air carrier
- Aircraft: N702ML
- Make and model: Boeing 737-2T4
- Aircraft serial: 22054
- Aircraft time: 75,430 hours, 61,141 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: OL3071BPEGPL
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED PM CHECK, FOUND AFT SECTION OF EEPLS TRACK INOP.  RELAMPED PER MM.
